# SDR ASAA2023092745990

- Difficulty date: September 27, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N845VA
- Make and model: Airbus A320-214
- Aircraft serial: 04867
- Aircraft time: 35,488 hours, 11,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Part serial: NSN
- Condition: Corroded
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOORSILL CORRODED AT AFT NUTPLATE LOCATIONS FR FR68-FR FR68 LBL Y1732 - LBL Y1732, STR 23 LHL - STR 23LHL GROUNDED - YES. CLEANED AREA AND REMOVED CORROSION FROM 2EA NUTPLATE LOCATIONS AT L2 DOOR SILL FR68 LBL Y1732 STR 23L IAW A320 SRM 51-74-00. ORIGINAL MATERIAL .063", LOSS OF 100% AND FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-41-14-283-002  FIG 2. ACCOMPLISHED REPAIR PRINCIPLE 5 AT 12 DOOR SILL NUTPLATE LOCATIONS FR68 LBL Y1732 STR 23L IAW A320 SRM 53-41-14-300-001 FIG 1 SHT 3 VIEW H
